A Polylogarithmic Bound in the Nonlinear Roth Theorem

Sarah Peluse, Sean Prendiville

Research output: Contribution to journalArticlepeer-review

Abstract

We show that sets of integers lacking the configuration x, x+y, x+y2 have at most polylogarithmic density.

Original languageAmerican English
Pages (from-to)5658-5684
Number of pages27
JournalInternational Mathematics Research Notices
Volume2022
Issue number8
DOIs
StatePublished - Apr 1 2022

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A Polylogarithmic Bound in the Nonlinear Roth Theorem'. Together they form a unique fingerprint.

Cite this